Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients


Authors: B. L. Feigin and A. Fialowski
Journal: Bull. Amer. Math. Soc. 17 (1987), 333-337
MSC (1985): Primary 17B56; Secondary 17B65, 58H10
DOI: https://doi.org/10.1090/S0273-0979-1987-15581-9
MathSciNet review: 903746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. N. Bernstein, I. M. Gelfand, and S. I. Gelfand, Differential operators on the basic affine space and a study of g-modules, Lie Groups and Their Representations, Summer school of the Bolyai Janos Math. Soc. (Hungary) (I. M. Gelfand, ed.), pp. 21-64, New York: Division of Wiley and Sons, Halsted Press, 1975.
  • 2. B. L. Feigin and A. Fialowski, On the cohomology of nilpotent algebras of flows, Dokl. Akad. Nauk SSSR 271 (1983), 813-816; English translation: Soviet Math. Doklady 28 (1983), No. 1, 178-181. MR 719826
  • 3. B. L. Feigin and D. B. Fuks, Homology of the Lie algebra of vector fields on the line, Funktsional Anal. Prilozhen. 14 (1980), No. 3, 45-60; English translation: Funct. Anal. Appl. 14 (1980), 201-212. MR 583800
  • 4. B. L. Feigin and V. S. Retakh, On the cohomology of certain Lie algebras and super-algebras of vector fields, Uspekhi Mat. Nauk 37 (1982), No. 2, 233-234; English translation: Russian Math. Surveys 38 (1982), No. 2, 251-252. MR 650787
  • 5. A. Fialowski, Deformations of the Lie algebra of vector fields on the line, Uspekhi Mat. Nauk 38 (1983), No. 1, 201-202; English translation: Russian Math. Surveys 38 (1983), No. 1, 185-186. MR 693748
  • 6. D. B. Fuks, Cohomology of infinite dimensional Lie algebras, Contemporary Soviet Math., Consultants Bureau, New York, 1986. §2.4. MR 874337
  • 7. L. V. Goncharova, Cohomology of Lie algebras of formal vector fields on the line, Funk-tsional Anal. Prilozhen. 7 (1973), No. 2, 6-14; English translation: Funct. Anal. Appl. 7 (1973), 91-97. MR 339298
  • 8. B. Kostant, Lie algebra cohomology and the generalized Borel-Weil Theorem, Ann. of Math. (2) 74 (1951), 329-387. MR 142696
  • 9. S. Mac Lane, Homology, Springer-Verlag, 1963. MR 1344215

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B56, 17B65, 58H10

Retrieve articles in all journals with MSC (1985): 17B56, 17B65, 58H10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15581-9

American Mathematical Society